# SDR ALGA084684

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Aircraft time: 7,826 hours
- Engine: Allsn 250C47B
- Engine time: 4,886 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 23066678
- Part serial: JJ02793
- Condition: Spalled
- Location: Accessory G/B
- Part time: 1,223 hours
- Component: Accessory G/B
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #3 BEARING SEPARATOR MISSING. BEARING FAILURE CAUSED METAL IN OIL.
